MAUDE Adverse Event Report: Abbott Medical Exclaim Lead, 60 cm; SCS LEAD

Abbott Medical Exclaim Lead, 60 cm; SCS LEAD
Model Number 3224
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy.As a result, surgical intervention may be undertaken to address the issue.It is unknown which lead contributed to the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.Further information was requested but not yet received.The allegation is against 1 of 2 leads; however, it is unknown which lead; therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: lamitrode 44c lead kit, 60cm length, model: 3245ans, udi: (b)(4), serial: (b)(6), batch: 2850551.

Brand Name
Exclaim Lead, 60 cm
Common Device Name
SCS LEAD
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50859753
Report Number1627487-2026-10225
Device Sequence Number13246020
Product Code LGW
UDI-Device Identifier05414734401876
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2011
Device Model Number3224
Device Catalogue Number3224
Device Lot Number2812778
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION (x2); SCS IPG; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight210 LB